# SDR SWAA2021021133817

- Difficulty date: December 2, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT FWD CARGO BAY BS420 - BS440 RBL23 WL157. / REMOVED AND REPLACED SHIELD AT FWD CARGO BAY B/S420 TO B/S 440 RBL23 WL157 PO: 806979 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A0080 REV: 59900U 15DEC20
